# SDR SWAA2022021410195

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 43,022 hours, 25,242 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE CORRODED AS SEEN FROM GROUND. CLOSER INSP REVEALED CORROSION AT MATING SURFACE BETWEEN WEIGHT AND RUDDER / REMOVED AND REPLACED RUDDER COUNTER BALANCE PER CMM 55-40-09. NO CORROSION FOUND AT WEIGHT MOUNTING SURFACE
